# SDR SWAA2023121908510

- Difficulty date: October 6, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 51,575 hours, 34,657 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 241ADF LOWER SKIN SURFACE CRACKED.<[01] FAULT WILL BE RESOLVED ON TTG8Q00NV68E;[02] REJECTED: AFT CABIN FLOOR PANEL 241ADF UPPER SKIN SURFACE PEELING. [TTG8Q00NV68E] THESE ITEMS ARE NOT IDENTICAL NOT DUPLICATES;[03] PANEL 241ADF WILL BE REPLACED ON FAULT TTG8Q00NV68E;[04] VERIFIED NEW PANEL REPLACED ON FAULT TTG8Q00NV68E.;[05] CORRECTION STEP 4....VERIFIED FLOOR PANEL 241ACDF REPLACED ON FAULT TTG8Q00NV68E.
